MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET 31GX5MM PEN NEEDLE

HTL-STREFA S.A. DROPLET 31GX5MM PEN NEEDLE
Model Number 31GX5MM
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, the needle broke off in pateints abdomen, my husband needed a flash light and tweezers to removed it.I open one days ago and the needle was already bent.These needles are short and tiny, i did not know i would be taking a risk causing harm from them breaking off in my body and/ or bending.This is not the first time she has been injured by our product.She has used the product for years without incident but with this lot no.She has experienced the needle break as described above, a needle stick due to the pn being bent on the patient end and being exposed through the cap, and recently she experienced the pn bending into her abdomen but, not actually breaking off.With the pn stick that did break off, there was no blood and husband was able to fully remove it so medical attn.

Brand Name
DROPLET 31GX5MM PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key14797831
Report Number9613304-2022-00006
Device Sequence Number5057842
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)250401(10)A56J1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2025
Device Model Number31GX5MM
Device Catalogue Number8310
Device Lot NumberA56J1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale